<< Previous Issue Journal of the Korean Mathematical Society (Vol. 41, No. 1) Next Issue >>
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 1—242
Boundaries for an algebra of bounded holomorphic functions
L. A. Moraes and L. Romero Grados
MSC numbers : Primary 46J15, 46B45; Secondary 46G20, 32A40
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 231—242
Maximum moduli of unimodular polynomials
Andreas Defant, Domingo Garcia, and Manuel Maestre
MSC numbers : Primary 32A05; Secondary 46B07, 46B09, 46G20
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 209—229
Spectral theory, tensor products and infinite dimensional holomorphy
Sean Dineen
MSC numbers : 46G25, 46G20
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 193—207
Fixed point theorems for infinite dimensional holomorphic functions
Lawrence A. Harris
MSC numbers : 46G20, 46T25, 47H10, 47J07
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 175—192
Plank problems, polarization and Chebyshev constants
Szilard Gy. Revesz and Yannis Sarantopoulos
MSC numbers : Primary 46G25; Secondary 52A40, 46B07
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 157—174
Holomorphic mappings into some domain in a complex normed space
Tatsuhiro Honda
MSC numbers : 32F45, 32H02
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 145—156
A Hahn-Banach extension theorem for entire functions of nuclear type
Masaru Nishihara
MSC numbers : 46G20
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 131—143
Structural projections on a JBW$^*$-triple and GL-projections on its predual
Remo V. Hugli
MSC numbers : Primary 46L70; Secondary 17C65
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 107—130
A note on weighted composition operators on measurable function spaces
M. R. Jabbarzadeh
MSC numbers : Primary 47B20, 47B33; Secondary 47B38, 46E30
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 95—105
Zeros of real polynomials on Banach spaces
Jose G. Llavona
MSC numbers : 46G25, 47H60
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 77—94
On universal functions
Richard Aron and Dinesh Markose
MSC numbers : Primary 47A16, 32DXX; Secondary 46B37
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 65—76
Properties of Q-reflexive locally convex spaces
Milena Venkova
MSC numbers : 46G25
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 51—64
Holomorphic functions and the BB-property on product spaces
Christopher Boyd
MSC numbers : Primary 46G20, 46G25; Secondary 46A12
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 39—50
Functions attaining the supremum and isomorphic properties of a Banach space
Maria D. Acosta, Julio Becerra Guerrero, and Manuel Ruiz Galan
MSC numbers : 46B10, 46B03, 46B45, 47A12
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 21—38
Composition operators on uniform algebras and the pseudohyperbolic metric
P. Galindo, T. W. Gamelin, and M. Lindstr
MSC numbers : Primary 46J10; Secondary 47B38, 47B48
J. Korean Math. Soc. 2004 Vol. 41, No. 1, 1—20

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd